# SDR AWXA200601005

- Difficulty date: June 19, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 53,429 hours, 23,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: E0261CF20
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - NR 4080757 - DURING OVERNIGHT MAINTENANCE DISCOVERED ROW 26L EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE IAW ESPM.  OPERATIONAL CHECKS WERE GOOD.
